# SDR AT9900461

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Rt Landing Light
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOTED SMOKE AFTER TURNING ON LEFT AND RIGHT WING LANDING LIGHTS, SMOKE STOPPED AFTER TURNING LIGHTS OFF.  RIGHT WING LANDING LIGHT SWITCH WAS FOUND TO BE AT FAULT AND PLACED ON MEL (DM24543).  LEFT WING LANDING LIGHT WAS OK FOR SERVICE.
